# SDR M7K2008F00059

- Difficulty date: October 30, 2007
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N803MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3735
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Tensioner
- Part number: 5300273
- Condition: Cracked
- Location: Air Conditioner
- Part time: 195 hours
- Component: Air Conditioner
- Component part number: 13000031HP
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COMPRESSOR REPLACEMENT THE COMPRESSOR TENSIONING BRACKET WAS FOUND TO HAVE CRACKED ON ONE OF THE 2 ARMS AND SERVICEABLE REPLACEMENT PART INSTALLED.  CLOSE EXAMINATION REVEALED THAT THE PARTS ARM SLOTS HAD BEEN WATER JETTED DURING MFG WHICH LEAVES A ROUGH SLOT SURFACE THAT SEEMS TO BE THE SOURCE OF THE STRESS RISER WHERE THE CRACK DEVELOPED.  SUGGEST THAT THE MFG DRESSES AND POLISHES THE WATER JETTED SLOTS TO PREVENT CRACK DEVELOPMENT AND INCREASE MATERIAL THICKNESS TO IMPROVE PART SERVICEABILITY.  (K)
